# SDR 97ZZZX973

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57195
- Make and model: Mooney M20K
- Aircraft serial: 250791
- Engine: Cont TSIO360LB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Check Valve
- Part number: 641068
- Condition: Chafed
- Location: Turbo Oil
- Part time: 1,307 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOTH TURBO CHARGER OIL LINE CHECK VALVES OUTER SURFACE WORN THROUGH BY CLAMPS CAUSING SEVERE OIL LEAK (2 QUARTS AN HOUR).
